# SDR IPXA2023101791584

- Difficulty date: September 18, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,563 hours, 22,235 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N102859
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  AFT CARGO PIT, FRAME STA 1300 RH SIDE HAS A DENT ON UPPER FLANGE AT STR 26R. JOB WAS ACCOMPLISHED IAW UPS EO 88264-REQ1 AND VTMAE EA 757-5360-27-A3384 REV-, WITHOUT ANY DEVIATION.
